# SDR ASAA2014021706882

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,441 hours, 4,362 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735975
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE FWD B-LOOP OUT.  ACFT GROUNDED.  INITIAL EVALUATION OPS CHECKED GOOD.   CHANGED BOTH B-LOOP DETECTORS IAW AMM 26-16-01 & WDM 26-16-21.
